Fluoxetine Overdose in an Adolescent

MARK A. RIDDLE, NANCY BROWN, DAVID DZUBINSKI, AJIT N. JETMALANI, YUK LAW, JOSEPH L. WOOLSTON

Research output: Contribution to journalArticle

Abstract

The response to and management of an acute ingestion of a large quantity of fluoxetine hydrochloride in a 13-year-old boy with Tourette's syndrome and obsessive compulsive disorder is described. The patient's symptomatic course following the ingestion included a grand mal seizure, depressed ST segments on EKG, nausea, dizziness, and headache. In general, the fluoxetine was well tolerated: all of the symptoms and signs remitted spontaneously.

Original languageEnglish (US)
Pages (from-to)587-588
Number of pages2
JournalJournal of the American Academy of Child and Adolescent Psychiatry
Volume28
Issue number4
DOIs
StatePublished - Jan 1 1989
Externally publishedYes

Keywords

  • adolescent
  • fluoxetine hydrochloride
  • overdose

ASJC Scopus subject areas

  • Developmental and Educational Psychology
  • Psychiatry and Mental health

Fingerprint Dive into the research topics of 'Fluoxetine Overdose in an Adolescent'. Together they form a unique fingerprint.

  • Cite this

    RIDDLE, MARK. A., BROWN, NANCY., DZUBINSKI, DAVID., JETMALANI, AJIT. N., LAW, YUK., & WOOLSTON, JOSEPH. L. (1989). Fluoxetine Overdose in an Adolescent. Journal of the American Academy of Child and Adolescent Psychiatry, 28(4), 587-588. https://doi.org/10.1097/00004583-198907000-00019